Kahrazeh, Mehrdad, Jamalzadeh, Javad. (1401). Metrizability of topological polygroups. , 8(37), 247-256. doi: 10.30495/jnrm.2023.52756.1894
Mehrdad Kahrazeh; Javad Jamalzadeh. "Metrizability of topological polygroups". , 8, 37, 1401, 247-256. doi: 10.30495/jnrm.2023.52756.1894
Kahrazeh, Mehrdad, Jamalzadeh, Javad. (1401). 'Metrizability of topological polygroups', , 8(37), pp. 247-256. doi: 10.30495/jnrm.2023.52756.1894
Kahrazeh, Mehrdad, Jamalzadeh, Javad. Metrizability of topological polygroups. , 1401; 8(37): 247-256. doi: 10.30495/jnrm.2023.52756.1894


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب